# SDR AALA20050091

- Difficulty date: February 7, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT LEFT 2 DOOR INOPERATIVE.  FOUND BURNED CIRCUIT BOARD ON LIGHT ASSEMBLY AT LEFT NUMBER 2 DOOR FOR EMERGENCY EXIT LIGHT.  REPLACED LIGHT ASSEMBLY AT 63WL FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
